# SDR FDEA200906021895

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361261020000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE SKIN HAS A LIGHTNING STRIKE FROM FRAME 11 TO FRAME 11;    STRINGER 12R TO STRINGER 13R.   REMOVED DAMAGE FASTENER REF SRM 53-10-12 PG 235. ACCOMPLISHED BHEC INSP. OF HOLE USING TESTER T8257A REF. A300 NTM PT 6 51-10-01 PROC. A, NO DEFECTS NOTED. INSTALLED RIVET REF SRM 53-10-12 PG 245. PAINTED AREA REF AMM 51-23-10-00.
